# SDR DHL9672184C

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WING FWD BOTTLE PIN HOLE END FITTING CORRODED.  REAMED DAMAGED TERMINAL FITTING, FABRICATED BUSHING SLEEVE PER DRAWING 65C36176, INSTALLED SLEEVE AND INSTALLED BOTTLE PIN AND BUSHING PER MM 57-41-1 AND 57-41-11.
